# SDR 2001UALA02161

- Difficulty date: October 24, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 26,034 hours, 5,180 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W85191
- Condition: Cracked
- Location: Fuselage
- Part time: 24,034 hours, 5,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 246 RBL 26.06 CHORD CRACKED 2 PLACES UNDER WEB. MAJOR REPAIR ACCOMPLISHED.  REPAIR NR 2 SPLICED IN NEW SECTION OF CHORD, RBL 50 TO LBL 21.  NOTED CRACKING OF THE 141W8519-1 MID CHORD IS DUE TO THERMAL CONTRACTION THAT RESULTS IN HIGHER THAN EXPECTED IN-SERVICE LOADING OF THE DOUBLE DEPTH STATION 246 FLOORBEAM.  PART IS BEING REPAIRED.
